Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 94, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 11, 2010, 2:01 PM EST for Cobb County, Douglas County, Georgia. It took effect at Mar 11, 2010, 5:47 PM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2010, 2:01 PM EST (19:01 UTC)
- In effect from
- Mar 11, 2010, 5:47 PM EST
- Expired
- Mar 12, 2010, 8:27 PM EST
- In force
- 27 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Cobb County, GA, Douglas County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek near Austell (AUSG1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02337000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
560 WGUS42 KFFC 111901 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 201 PM EST THU MAR 11 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC067-097-120600- /O.NEW.KFFC.FL.W.0094.100312T0000Z-100312T0600Z/ /AUSG1.1.ER.100312T0000Z.100312T0000Z.100312T0000Z.NO/ 201 PM EST THU MAR 11 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE SWEETWATER CREEK NEAR AUSTELL. * UNTIL LATE TONIGHT. * AT 100 PM THURSDAY THE STAGE WAS 9.8 FEET...AND RISING SLOWLY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TONIGHT. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$
6 follow-up statements
286 WGUS82 KFFC 112255 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES GAC117-121-121255- /O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1617Z/ /APHG1.1.ER.100310T1834Z.100311T2230Z.100313T1017Z.NO/ 555 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SATURDAY MORNING. * AT 5 PM EST THURSDAY THE STAGE WAS 9.7 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH EARLY SATURDAY. * FLOOD STAGE IS 7.0 FEET. MODERATE FLOOD STAGE IS 10.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY MORNING. $$ GAC045-077-149-121254- /O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1800Z/ /WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T1200Z.NO/ 555 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL FRIDAY AFTERNOON. * AT 5 PM EST THURSDAY THE STAGE WAS 15.7 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH EARLY FRIDAY. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR CLIFF PAYTON CIRCLE FLOODS. $$ GAC067-097-120600- /O.EXT.KFFC.FL.W.0094.100311T2247Z-100312T0600Z/ /AUSG1.1.ER.100311T2130Z.100311T2145Z.100312T0000Z.NO/ 555 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL LATE TONIGHT. * AT 04PM THURSDAY THE STAGE WAS 10.0 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH THE EVENING. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER TONIGHT. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$
034 WGUS82 KFFC 120336 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1036 PM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES GAC117-121-121736- /O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T1108Z/ /APHG1.1.ER.100310T1834Z.100311T2230Z.100313T0508Z.NO/ 1036 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SATURDAY MORNING. * AT 10 PM EST THURSDAY THE STAGE WAS 9.6 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH FRIDAY EVENING. * FLOOD STAGE IS 7.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT. $$ GAC045-077-149-121536- /O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1536Z/ /WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T0936Z.NO/ 1036 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL FRIDAY MORNING. * AT 10 PM THURSDAY THE STAGE WAS 14.9 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE FOR A FEW MORE HOURS. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. $$ GAC067-097-121735- /O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2230Z/ /AUSG1.1.ER.100311T2130Z.100312T0600Z.100312T1630Z.NO/ 1036 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL FRIDAY AFTERNOON. * AT 10 PM EST THURSDAY THE STAGE WAS 10.2 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE TONIGHT. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS NEAR CREST AND WILL BEGIN FALLING TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING. $$
390 WGUS82 KFFC 120905 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 404 AM EST FRI MAR 12 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC117-121-122304- /O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1108Z/ /APHG1.1.ER.100310T1834Z.100311T2230Z.100313T0508Z.NO/ 404 AM EST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SATURDAY MORNING. * AT 3 AM FRIDAY THE STAGE WAS 9.1 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. $$ GAC067-097-122200- /O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2200Z/ /AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T1600Z.NO/ 404 AM EST FRI MAR 12 2010 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL THIS AFTERNOON. * AT 3 AM FRIDAY THE STAGE WAS 10.3 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$ GAC079-263-269-293-122303- /O.EXT.KFFC.FL.W.0093.000000T0000Z-100314T1047Z/ /CLUG1.1.ER.100312T0048Z.100313T0000Z.100314T0447Z.NO/ 404 AM EST FRI MAR 12 2010 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * UNTIL SUNDAY MORNING. * AT 3 AM FRIDAY THE STAGE WAS 19.1 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE EVENING. * AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.2 FEET ON SEP 17 2004. $$ GAC021-153-169-207-289-122303- /O.EXT.KFFC.FL.W.0092.000000T0000Z-100314T0600Z/ /MACG1.1.ER.100311T1227Z.100312T0115Z.100314T0000Z.NO/ 404 AM EST FRI MAR 12 2010 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL LATE SATURDAY NIGHT. * AT 3 AM FRIDAY THE STAGE WAS 19.7 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY EVENING. $$ GAC059-133-219-122303- /O.CON.KFFC.FL.W.0088.000000T0000Z-100314T0900Z/ /PNFG1.1.ER.100312T0715Z.100312T1800Z.100314T0300Z.NO/ 404 AM EST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * UNTIL LATE SATURDAY NIGHT. * AT 3 AM FRIDAY THE STAGE WAS 11.0 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE EVENING. * AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON JUN 15 2003. $$
050 WGUS82 KFFC 121550 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1050 AM EST FRI MAR 12 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC117-121-130550- /O.EXT.KFFC.FL.W.0085.000000T0000Z-100314T1630Z/ /APHG1.1.ER.100310T1834Z.100311T2230Z.100314T1030Z.NO/ 1050 AM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL SUNDAY AFTERNOON. * AT 10 AM FRIDAY THE STAGE WAS 8 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 7 FEET. * AT 8 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS AND FIELDS ALONG THE CREEK. ADDITIONAL PORTIONS OF THE ALPHARETTA GREENWAY HAVE MINOR FLOODING...WHICH RESULTS IN RESIDENTS NOT BEING ABLE TO USE WALKING AND BIKING PATHS. $$ GAC067-097-122250- /O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2250Z/ /AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T1650Z.NO/ 1050 AM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL. * UNTIL THIS AFTERNOON. * AT 9 AM FRIDAY THE STAGE WAS 10.2 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$ GAC079-263-269-293-130549- /O.EXT.KFFC.FL.W.0093.000000T0000Z-100314T0800Z/ /CLUG1.1.ER.100312T0048Z.100313T0000Z.100314T0200Z.NO/ 1050 AM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HIGHWAY 19. * UNTIL LATE SATURDAY NIGHT. * AT 9 AM FRIDAY THE STAGE WAS 19 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL REMAIN NEARLY STEADY THROUGH THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC021-153-169-207-289-130549- /O.EXT.KFFC.FL.W.0092.000000T0000Z-100313T0700Z/ /MACG1.1.ER.100311T1227Z.100312T0115Z.100313T0100Z.NO/ 1050 AM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL LATE TONIGHT. * AT 10 AM FRIDAY THE STAGE WAS 18.9 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC059-133-219-130549- /O.EXT.KFFC.FL.W.0088.000000T0000Z-100315T0600Z/ /PNFG1.1.ER.100312T0715Z.100314T1100Z.100315T0000Z.NO/ 1050 AM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL LATE SUNDAY NIGHT. * AT 10 AM FRIDAY THE STAGE WAS 11 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 11 FEET. * THE RIVER WILL REMAIN NEARLY STEADY AROUND 11 FEET THROUGH SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
531 WGUS82 KFFC 122039 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EST FRI MAR 12 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC067-097-130230- /O.EXT.KFFC.FL.W.0094.000000T0000Z-100313T0230Z/ /AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T2030Z.NO/ 339 PM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL. * UNTIL THIS EVENING. * AT 200 PM FRIDAY THE STAGE WAS 10.1 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS EVENING. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$ GAC079-263-269-293-130645- /O.EXT.KFFC.FL.W.0093.000000T0000Z-100313T0645Z/ /CLUG1.1.ER.100312T0048Z.100312T1030Z.100313T0045Z.NO/ 339 PM EST FRI MAR 12 2010 ...FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HIGHWAY 19. * UNTIL LATE TONIGHT. * AT 200 PM FRIDAY THE STAGE WAS 18.4 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC021-153-169-207-289-130700- /O.CON.KFFC.FL.W.0092.000000T0000Z-100313T0700Z/ /MACG1.1.ER.100311T1227Z.100312T0115Z.100313T0100Z.NO/ 339 PM EST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL LATE TONIGHT. * AT 300 PM FRIDAY THE STAGE WAS 18.5 FEET...AND FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF AGRICULTURAL LANDS DOWNSTREAM FROM THE GAGE WILL OCCUR. $$ GAC059-133-219-131038- /O.CON.KFFC.FL.W.0088.000000T0000Z-100315T0600Z/ /PNFG1.1.ER.100312T0715Z.100314T1100Z.100315T0000Z.NO/ 339 PM EST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * UNTIL LATE SUNDAY NIGHT. * AT 300 PM FRIDAY THE STAGE WAS 10.9 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 11.3 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
567 WGUS82 KFFC 130127 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 827 PM EST FRI MAR 12 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES GAC067-097-130157- /O.CAN.KFFC.FL.W.0094.000000T0000Z-100313T0230Z/ /AUSG1.1.ER.100311T2130Z.100312T0730Z.100312T2307Z.NO/ 827 PM EST FRI MAR 12 2010 THE FLOOD WARNING IS CANCELLED FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL THIS EVENING. * AT 8 PM EST FRIDAY THE STAGE WAS 9.9 FEET...AND FALLING. * FLOOD STAGE IS 10.0 FEET. * THE CREEK HAS FALLEN BELOW FLOOD STAGE AND IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL FURTHER NOTICE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 11, 5:20 AM EST, 8 hours 41 minutes earlier.
Area forecast discussion, Mar 11, 5:20 AM EST, 8 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 AM EST THU MAR 11 2010 .SHORT TERM /TODAY THROUGH FRIDAY/... UNCERTAIN HOW FAR N THE WARM FRONT WILL GET TODAY BUT GUIDANCE INDICATING IT GETS TO THE SOUTHERN PORTION OF CENTRAL GA. THIS WILL GIVE POTENTIAL FOR AN AXIS OF HEAVY RAIN TO DEVELOP. GFS/NAM DIFFER HOW MUCH THIS HEAVY RAIN WILL AFFECT THE CWA. MODELS SIMILAR WITH HIGH POTENTIAL FOR SHOWERS AND A CHANCE OF THUNDERSTORMS TODAY. INSTABILITY WILL BE LIMITED. BEST CHANCES FOR SHOWERS WILL SHIFT TO E GA FOR THE AFTERNOON BUT SCATTERED SHOWERS/T-STORMS CAN BE EXPECTED FOR W GA. GOOD SW FLOW ALOFT CONTINUES TO PROVIDE SHORT WAVE ACTIVITY. WILL NEED TO WATCH THE CONVECTION MOVING ACROSS MS BUT THIS IS GENERALLY EXPECTED IT TO DIMINISH BY THE TIME IT GETS TO GA. SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY WITH A COLD FRONT MOVING TO THE AREA ALONG WITH AN ASSOCIATED SHORT WAVE AND GOOD JET ALOFT. SBCAPE RATHER LIMITED AT 500-1000. CONVECTION WILL DIMINISH FRIDAY EVENING. TEMPERATURES AGAIN A CRAP SHOOT TODAY. WARM AIRMASS IN PLACE BUT A COOLER SURFACE AIRMASS N OF THE WARM FRONT COULD SEVERELY LIMIT WARMING. GENERALLY TOOK A MAV/MET BLEND BUT THIS COULD BE 2-4 DEGREES TOO WARM. COOLER SURFACE AIRMASS LOOKS TO ERODE AT LEAST FOR THE SE PORTION OF THE CWA FRIDAY. FAVORED THE WARM SIDE OF GUIDANCE TO THE SE AND A BLEND TO THE NW. OVERALL CONFIDENCE IS LOW TO MODERATE. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... GFS/EUROPEAN SIMILAR MOVING LOW PRESSURE ALOFT TO TN/KY SATURDAY GIVING THE CHANCE FOR SHOWERS ACROSS N AND PARTS OF CENTRAL GA. THE UPPER SYSTEM MOVES TO THE EAST COAST SUNDAY WITH SMALL CHANCES FOR SHOWERS OVER THE FAR N. THE CIRCULATION AROUND THE EXITING UPPER SYSTEM COULD STILL GIVE SMALL CHANCES FOR SHOWERS ACROSS THE FAR N MONDAY. MAINLY DRY FOR TUESDAY BUT YOU CAN NOT RULE OUT A FEW SHOWERS ACROSS THE FAR N. GFS/EUROPEAN SIMILAR WITH BRINGING AN UPPER LOW TO THE AREA WEDNESDAY BUT THE GFS HAS MUCH LESS MOISTURE ASSOCIATED. AT THIS TIME...20-30 PERCENT POPS FOR SHOWERS. && .HYDROLOGY... UNLESS WE SEE SOMETHING DIFFERENT...THE WATCH WILL BE ALLOW TO EXPIRE AT 700 AM. EXPECTED AMOUNTS ACROSS THE AREA TO IN THE 1/4 TO 1 INCH RANGE WITH THE GREATEST AMOUNTS (1/2 TO 1 INCH) EXPECTED OVER CENTRAL GA WHERE THE LEAST AMOUNT OF RAIN HAS FALLEN SO FAR. 1/2 TO 1 INCH OF RAIN EXPECTED FRIDAY WITH CONVECTION. DUE TO THE NATURE OF THE CONVECTION...THIS WILL HAVE TO BE MONITORED CLOSELY FOR LOCALIZED FLOODING. && .AVIATION... GUIDANCE NOT DOING TOO WELL ON CIGS FORECAST. BOTH GFS/NAM CONTINUE TO FORECAST IFR/MVFR CIGS THAT ARE NOT HAPPENING. THE MIXING OF THE CONVECTION HAS BEEN KEEPING KEEPS FROM DROPPING TOO LOW. THE ONLY EXCEPTION IS IN THE NORTHWEST WHERE THE REMNANTS OF THE WEDGE REMAIN. THE WEDGE FRONT IS CURRENTLY BETWEEN ATL AND AHN AND DO NOT SEE THIS CHANGING MUCH UNTIL THE SHORT WAVE MOVING INTO WESTERN ALABAMA MOVES ACROSS THE STATE AND PULLS THE WEDGE FRONT BACK INTO THE CAROLINAS. ON THE EAST SIDE OF THE FRONT CIGS AND VSBYS ARE LIFR. WEST OF THE FRONT IT IS MOSTLY VFR WITH SOME SPOTTY MVFR CIGS. WITH CONVECTION AND MIXING CONTINUING THROUGH THE MORNING WILL HOLD ONTO VFR CIGS AND DROP TO 1500 TO 2500 FEET IN THE RA/TSRA. TIMINING WILL BRING THE WESTERN ALABAMA CONVECTION INTO WESTERN GEORGIA AROUND 15Z...CLEARING THE CSG/ATL AREAS AROUND 18Z...AND THE AHN/MCN AREAS AROUND 20Z. THERE COULD BE SOME CLEARING AND WITH LIGHT WINDS AND PLENTY OF LOW LEVEL MOISTURE...DENSE FOG SHOULD FORM LATE THIS EVENING BRINGING IFR CIGS/VSBYS BY 06Z. THE NEXT WAVE OF CONVECTION WILL BE ALONG THE COLD FRONT WHICH IS PROGGED INTO WESTERN GEORGIA BY 18Z FRI AND WILL THEREFORE ADD TSRA TO ATL BETWEEN 12Z AND 18Z FRIDAY. EXPECT WINDS TO MAINTAIN A SOUTHEAST DIRECTION THROUGH THE FORECAST ALL AREAS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 48 67 47 61 / 100 30 60 60 20 ATLANTA 60 50 65 47 57 / 100 20 70 50 30 BLAIRSVILLE 56 48 59 44 53 / 80 40 70 60 40 CARTERSVILLE 61 50 62 44 58 / 100 20 80 40 30 COLUMBUS 63 50 69 46 61 / 100 20 70 30 20 GAINESVILLE 56 48 64 46 56 / 100 30 70 60 30 MACON 63 48 72 48 64 / 100 20 70 50 10 ROME 62 52 60 44 58 / 100 20 80 40 50 PEACHTREE CITY 61 47 66 43 57 / 100 20 70 50 20 VIDALIA 66 53 75 54 70 / 100 20 50 50 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FLOYD... FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...WALKER...WHITE...WHITFIELD. && BDL
Hazardous weather outlook, Mar 11, 5:03 AM EST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 AM EST THU MAR 11 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 AM EST THU MAR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE TODAY ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG STORM SYSTEM OVER THE CENTRAL UNITED STATES WILL CONTINUE TO BRING GULF MOISTURE TO THE REGION THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND MAINLY BEFORE 6 PM TODAY. .DISCUSSION... A STRONG UPPER LEVEL DISTURBANCE WILL MOVE OUT OF THE MISSISSIPPI VALLEY AND INTO GEORGIA TODAY. AS THIS SYSTEM GETS CLOSER TO THE STATE IT WILL WEAKEN. ALTHOUGH INSTABILITY WILL BE LIMITED WITH CAPES LESS THAN 200 THROUGH THE AFTERNOON...SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING AND AFTERNOON...HOWEVER SEVERE STORMS ARE NOT EXPECTED. THE SYSTEM WILL MOVE OUT OF THE STATE BY THIS EVENING ENDING THE THREAT OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF SEVERE THUNDERSTORMS ON FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:23 PM EST | River Flood Warning | FFC | Haralson | 33 hr |
| Mar 10, 10:03 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 25 hr |
| Mar 11, 1:08 AM EST | Areal Flood Warning | FFC | Floyd, Polk | 3 hr |
| Mar 11, 4:44 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Mar 11, 11:01 AM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 39 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.